# SDR SCNA20141103161

- Difficulty date: October 22, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N716SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 35,503 hours, 18,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY EMERGENCY EXIT LIGHT BROKEN.  R & R G1 GALLEY EMERGENCY EXIT LIGHT.
